# SDR SWAA2022020839045

- Difficulty date: December 18, 2017
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 18,223 hours, 7,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH TAP TEST OF THE DAMAGED AREA BOUNDARY AND 5 INCHES BEYOND IN THE OUTBOARD DIRECTION FOR ANY FURTHER DISBOND. / REMOVED AND REPLACED LH OB AFT FLAP REF AMM 27-51-22. REF REPAIR-57EA-04563 AND NRC D287528.
